# SDR RAIA00406004

- Difficulty date: June 3, 2004
- Submitted: June 6, 2004
- Operation: Air carrier
- Aircraft: N831HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145232
- Aircraft time: 9,771 hours, 8,169 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001007
- Part serial: 1275
- Condition: Inoperative
- Location: Pitch Trim
- Part time: 9,771 hours, 8,169 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PITCH TRIM MAIN AND BACK-UP FAILED.  MAINTENANCE REMOVED AND REPLACED PITCH TRIM CONTROL UNIT.
